# SDR SPAA1100004

- Difficulty date: October 17, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 57,183 hours, 34,538 cycles
- Engine: Pwa JT8D17
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 65451873
- Condition: Frozen
- Location: Elevator Sys
- Part time: 57,183 hours, 34,538 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TUS-CYLW INTO C8 MAINTENANCE CHECK.  ON APPROACH AND LANDING INTO CYLW, ELEVATOR CONTROLS STIFF.  FOUND ELEVATOR INPUT TORQUE TUBE BEARINGS FROZEN/STIFF TO MOVE.  REMOVED TORQUE TUBE ASSY, REPLACED AFFECTED BEARINGS, AND REINSTALLED ASSEMBLY AND RIGGED  PER CMM 27-37-07 AND AMM 27-31-71.
